Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 260415, 9 pages
Research Article

Optimal Rules for Single Machine Scheduling with Stochastic Breakdowns

1School of Economics and Management, Shanghai University of Electric Power, Shanghai 200090, China
2School of Mathematics, Shanghai University of Finance and Economics, Shanghai 200433, China
3School of Electrical and Computer Engineering, Georgia Institute of Technology, GA 31407, USA
4Research Institute of Automation, East China University of Science and Technology, Shanghai 200237, China

Received 2 June 2014; Accepted 4 September 2014; Published 29 September 2014

Academic Editor: Kang Li

Copyright © 2014 Jinwei Gu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinwei Gu, Manzhan Gu, and Xingsheng Gu, “Optimal Rules for Single Machine Scheduling with Stochastic Breakdowns,” Mathematical Problems in Engineering, vol. 2014, Article ID 260415, 9 pages, 2014.